Search the Community
Showing results for tags 'pamelor'.
Hi, I am currently have what I think may be extended discontinuation syndrome. I also have Hashimoto’s thyroiditis autoimmune disease, and my hormones are out of whack, partly because of a doctor who put me on bio identical hormones and now my levels which were too low are now too high. I attached my long medication/health history. I had to edit out a lot to get it to join and to fit in my profile. My question is how much of this is withdrawal from the Pristiq, Pamelor, and Elavil, and all the other meds I started and stopped I the past 2 years, how much is autoimmune, and how much is from the lorazepam? I am starting to work with a functional medicine doctor for the autoimmune issues, but he has no familiarity with antidepressant withdrawal. I know from reading this site to be careful with supplements and don’t do any detox. I have tolerable days and then days where I am in such a brain fog I can’t do much. I miss my old sharp mind. And my headache is maddening, and gastritis is awful. I know I need to start tapering my Ativan, but I don’t know when to start that. Going to ask on benzobuddies as well. I’ll also have to taper my progesterone. I wonder if I should see a neurologist, but my guess is that it would be another doctor not being able to tell me anything. My psychiatrist wanted me to try Lamictal 25, but I couldn’t bring myself to try another med. He also recommended TMS for me, but it is not available where I live. If anyone has any feedback and hope for healing I would appreciate it. Here are my current symptoms: A constant throbbing lightheaded headache. It often feels like my brain is on fire. I close my eyes and I see shapes moving and rotating. Started after I stopped Pristiq. At first it woke me at 3am, now it is constant. Worse after stopping Elavil. Brain fog, pretty severe cognitive and memory issues. Very hard to concentrate. Difficult to read, organize my thoughts. Hypersensitive to sound, light, smell, medications and food. Twitching/tremor at the base of my skull/neck. Fatigue. Gastritis. Pain in stomach making it difficult to eat. Weight loss since June 2021 and now have a BMI around 17. Started with loss of appetite with Pristiq withdrawal, got painful in August when I started Pamelor and worse with the Elavil Poor sleep. Choppy sleep and wake several times during the night. I Wake often at 3:30 am and can’t fall back asleep. Don’t feel refreshed when I wake up. Very thirsty and dehydrated. Pee often. Anxiety. Mainly health anxiety and what is going on with me and thinking I’ll never get better. Lack of interest in doing thing I used to like to do. Detachment from reality. Other health concerns: Hashimoto’s thyroiditis - autoimmune disease Bulging disc and arthritis in neck. Pinched nerve in low back that causes numbness in my feet. PGAD - not flaring right now Hormone imbalance. Was put on bio identical hormone replacement in April 2012. Now am on DHEA 10 mg and Progesterone 150. Recent saliva testing shows Progesterone way too high. High cortisol levels. Psych Med List.pages
Hi, I am currently on 15 mg of remeron. I tried to stop when tapered sucessfully down to 3.75. I had withdrawals with anxiety that made me sucidal and I had to go to the hospital. I have come off all other drugs sucessfully in the past. I am scared to death about ever coming off and wondering if I ever should come off. I keep wondering what happens in the future if some reason I can't get the drug. I constantantly obsess now about getting off the drug to the point I've had to go back on tranxene to keep the anxiety down from worring about coming of this drug some day. Should I just stay on it. If it permantly damages the receptors and they don't repair in your brain would it be best to just stay on it. I have GAD so I may need to stay on a drug for life. I got off prozac some years ago and lived symptom free for 4 years until a bad life trauma caused me to have debilitating anxiety for months. I could not work and could not eat. I dropped down to 100 lbs and had to be hospitalized. I have been stabilized on remeron now for over 2 years. Should I try to stop or would it be best for me just to stay on? If I stay on I'm just going to worry about it until I crack up. Right now I found a doctor in Ashville NC, Dr. Daniel Johnson who specializes in helping people safely withdraw from these meds. He has not returned my calls at all. Maybe he is on vacation or something. I even tried contacting Dr. Peter Breggin.. I'm so scared that if I try to come off my brain will be damaged permantely and will not recover. I know I should think like this but even the slightest anixiety can make me suicidal. I don't know if I can ever risk a withdrawal. I had to go to the hospital for my first attempt at this withdrawal. Some of it could have been extra anxiety by worring about the withdrawal rather than the withdrawel itself, but I don't know. Help, I'm scared to even try. Cheryl
Flomingo posted a topic in Introductions and updatesI've been on Pamelor (35mg/day) and Xanax (1.5 mg/day) for 18 months now. My psychiatrist released me to my PCP for care 6 months ago when he stopped accepting my insurance. I would like to start coming off both, but not at the same time. M y PCP and I decided to start with the Pamelor. It's difficult to reduce by just 10% each month since it comes in capsule form of 10 mg and 25 mg doses. I have just reduced the 30 mg/day and will stay on that for at least 2 months per PCP advice. I'd really like to hear how others were able to come off Pamelor considering the dosage restrictions. Thanks
hello everyone! i guess i should consider myself lucky that i stumbled across this place before attempting to taper off. i've been on medication for over 2 years now, although my current regimen of nortriptyline + low dose celexa has only been in place for around 12 weeks. what really concerns me is how low-functioning i am (with or without the meds) - i don't have the financial or social support, let alone the mental health capacity, to mess this up. it's probably gonna take a lot of preparation on my part before i start tapering. i had a panic attack that went on for hours when i came across this forum, so i have a long way to go in terms of psychological stability! i'm already dimly acquainted with the withdrawal syndrome. i abused ecstasy in my (even) younger days and the hangover effect from that is almost identical. pretty scary stuff. would i be correct in assuming celexa should be tapered before nortriptyline because it's more activating? i've spent days looking through this forum and the consensus seems to be to leave the more sedating drugs until later.